# SDR REXA2022110700951

- Difficulty date: September 16, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362863
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 847+16 AND FS 865.    FOUND TO BE BEYOND REPAIRABLE LIMITS OF CRJ 900 SRM 53-21-49-101-001-A01 REPLACEMENT REQUIRED REMOVED SEAT RAIL PN SH690-36286-3 AT STGR 15R BETWEEN FS 847+16 AND FS 865 IAW CRJ900 AMM TASK 53-00-49-000-801 (CONFIG A19) PRIMED, PAINTED AND CIC ON SEAT RAIL IAW  MODSUM IS67053000195 DATED 2016/02/07 REV
